2019
Том 71
№ 7

All Issues

Alimov D.

Articles: 6
Article (Ukrainian)

A note on limit distributions of integral functions of on an ergodic Markov process

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1267–1269

Article (Ukrainian)

Asymptotic behavior of terminating markov processes, near to ergodic

Alimov D., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1701–1703

Article (Ukrainian)

Ergodicity of a certain Markov process of Poisson type

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 832–835

Article (Ukrainian)

A semicontinuous Markov process of Poisson type

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 244 – 247

Article (Ukrainian)

A class of Markov chains with imbedded random walk

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 735–739

Article (Ukrainian)

Attainment of a fixed level by a class of non-Markov trajectories

Alimov D.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 417–420